I am on a terrific antidepressant. But it has this side effect of severe nausea. In the literature and online, that’s it’s most common side effect.
I’m on this antidepressant because I go thru med fatigue where the med gets tired of working, or the brain can’t be fooled anymore..I am not sure which.
I fall into a bipolar depression, which can last months or years. If I get lucky, like three times in the last five years, I get ahold of something I’ve never been on and I am better within a week. That has been my experience with the newest antidepressants that have come out between 2010 and 2016. The other thing that works is to rotate them, and when depression hits to return to an antidepressant that I used five or ten years ago that worked well, and it works again. But I’m at the end of the line.
All the other choices, except tricyclics, MAOI’s or ECT have been used up. Nothing has been FDA approved since 2013, I’m pretty sure. So I returned to Brintellix, after Viibryd and Pristiq and Fetmiza wore out. I got violently ill. For two weeks I could not keep it down and got depressed again. I had been on a pretty strict diet, no desserts, a lot of rabbit food. One night I ate ice cream and Voila! The medication stayed down. So I’ve been eating ice cream for a month now and my mood is back to normal. Problem is this: Ice cream is a binge food for me. When I start eating it it’s hard to stop. I’ve gained 6 pounds from it.
How do you balance out binge foods? I have not figured this one out.